# SDR FDEA201208032833

- Difficulty date: August 3, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 145N552028
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD CREASE BEAM AT STA 800 -820  NOTCHED REPAIR  CUTOUT.  AFTER EVALUATION  CREASE BEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, PAGE 103, DETAIL V.  R & R CREASE BEAM STA 800 -900 RT IAW SRM 51-40-02 AND DWG 143N5520.  MAJOR REPAIR.
